# SDR USAA980520

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51131
- Condition: Corroded
- Location: Bs 377
- Part time: 44,869 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-1 CHECK VISUAL INSPECTION, FOUND CORROSION ALONG UPPER 'T' CAP OF FLOORBEAM BS 377 LBL 50 TO RBL 7.  CORROSION TASK NR C53-117-01.  BURNISHED AFFECTED AREA PER SRM 53-00-51 FIG 101.  (M)
